MathSciNet Relay Station
MathSciNet bibliographic data
MR2403705 (2009f:57040) 57R17 (53D35 55R40 57R20)
Kasagawa, Ryoji On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4815–4839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement